RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 1, Pages 237–248 (Mi izv3071)  

This article is cited in 12 scientific papers (total in 13 papers)

Trigonometric sums of a special type and their applications

A. A. Karatsuba


Full text: PDF file (1162 kB)

Bibliographic databases:
Received: 28.03.1963

Citation: A. A. Karatsuba, “Trigonometric sums of a special type and their applications”, Izv. Akad. Nauk SSSR Ser. Mat., 28:1 (1964), 237–248

Citation in format AMSBIB
\Bibitem{Kar64}
\by A.~A.~Karatsuba
\paper Trigonometric sums of a~special type and their applications
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 1
\pages 237--248
\mathnet{http://mi.mathnet.ru/izv3071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=159794}
\zmath{https://zbmath.org/?q=an:0152.03402}


Linking options:
  • http://mi.mathnet.ru/eng/izv3071
  • http://mi.mathnet.ru/eng/izv/v28/i1/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Petechuk, “The sum of the values of the divisor function in arithmetic progressions whose difference is a power of an odd prime”, Math. USSR-Izv., 15:1 (1980), 145–160  mathnet  crossref  mathscinet  zmath  isi
    2. D. A. Mit'kin, “On estimates and asymptotic formulas for rational trigonometric sums that are almost complete”, Math. USSR-Sb., 50:2 (1985), 513–532  mathnet  crossref  mathscinet  zmath
    3. G. I. Arkhipov, “On he Hilbert–Kamke problem”, Math. USSR-Izv., 24:1 (1985), 1–47  mathnet  crossref  mathscinet  zmath
    4. A. A. Karatsuba, “On the function $G(n)$ in Waring's problem”, Math. USSR-Izv., 27:2 (1986), 239–249  mathnet  crossref  mathscinet  zmath
    5. D. A. Mit'kin, “An estimate of the number of terms in Waring's problem for polynomials of general form”, Math. USSR-Izv., 29:2 (1987), 371–406  mathnet  crossref  mathscinet  zmath
    6. A. A. Karatsuba, “Fractional parts of functions of a special form”, Izv. Math., 59:4 (1995), 721–740  mathnet  crossref  mathscinet  zmath  isi
    7. A. A. Karatsuba, “Regular sets in residual classes”, Math. Notes, 64:2 (1998), 190–193  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. A. Kopaneva, “Otsenka korotkikh summ kharakterov Dirikhle po sdvinutym prostym chislam”, Chebyshevskii sb., 9:1 (2008), 122–143  mathnet  mathscinet
    9. M. N. Dobrovolskii, “Kvazipolnye korotkie kubicheskie trigonometricheskie summy”, Chebyshevskii sb., 10:1 (2009), 9–30  mathnet  mathscinet
    10. V. N. Chubarikov, “Mnogomernye problemy teorii prostykh chisel”, Chebyshevskii sb., 12:4 (2011), 174–263  mathnet  mathscinet
    11. S. A. Gritsenko, E. A. Karatsuba, M. A. Korolev, I. S. Rezvyakova, D. I. Tolev, M. E. Changa, “Scientific Achievements of Anatolii Alekseevich Karatsuba”, Proc. Steklov Inst. Math., 280, suppl. 2 (2013), S1–S22  mathnet  crossref  crossref  zmath  isi  elib
    12. M. A. Korolev, “O nelineinoi summe Kloostermana”, Chebyshevskii sb., 17:1 (2016), 140–147  mathnet  mathscinet  elib
    13. M. A. Korolev, “Metody otsenok korotkikh summ Kloostermana”, Chebyshevskii sb., 17:4 (2016), 79–109  mathnet  crossref  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:356
    Full text:109
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019